Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 5, NWS Cleveland, OH

January 9, 2013

NWS Cleveland, OH issued this small craft advisory at Jan 9, 2013, 4:21 AM EST. It took effect at Jan 9, 2013, 10:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2013, 4:21 AM EST (09:21 UTC)
In effect from
Jan 9, 2013, 10:00 AM EST
Expired
Jan 9, 2013, 8:00 PM EST
In force
10 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WHUS71 KCLE 090921
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
421 AM EST WED JAN 9 2013

LEZ061-147>149-167>169-091730-
/O.UPG.KCLE.GL.A.0002.130109T1300Z-130110T0100Z/
/O.NEW.KCLE.GL.W.0003.130109T1500Z-130110T0100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
421 AM EST WED JAN 9 2013

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING ON LAKE ERIE...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM THIS EVENING EAST OF WILLOWICK OHIO.

* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES
  THIS AFTERNOON. WAVES WILL BUILD TO 8 TO 11 FEET. WINDS AND
  WAVES WILL DIMINISH QUICKLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF AT LEAST 34 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ142>146-091730-
/O.NEW.KCLE.SC.Y.0005.130109T1500Z-130110T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
421 AM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EST THIS EVENING ON LAKE ERIE FROM MAUMEE BAY TO WILLOWICK
OHIO.

* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS TODAY.
  WAVES WILL BUILD TO 4 TO 6 FEET. WINDS AND WAVES WILL DIMINISH
  QUICKLY THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
2 follow-up statements
938 
WHUS71 KCLE 091450
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
950 AM EST WED JAN 9 2013

LEZ061-147>149-167>169-092300-
/O.CON.KCLE.GL.W.0003.130109T1500Z-130110T0100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
950 AM EST WED JAN 9 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT 
  GALES THIS AFTERNOON. WAVES WILL BUILD TO 8 TO 11 FEET. WINDS 
  AND WAVES WILL DIMINISH QUICKLY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF AT LEAST 34 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ142>146-092300-
/O.CON.KCLE.SC.Y.0005.130109T1500Z-130110T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
950 AM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS 
  TODAY. WAVES WILL BUILD TO 4 TO 6 FEET. WINDS AND WAVES WILL 
  DIMINISH QUICKLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
964 
WHUS71 KCLE 092101
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
401 PM EST WED JAN 9 2013

LEZ061-147>149-167>169-100300-
/O.EXT.KCLE.GL.W.0003.000000T0000Z-130110T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
401 PM EST WED JAN 9 2013

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS AND WAVES: WEST GALES TO 35 KNOTS WILL DECREASE TO 10 TO
  20 KNOTS OVERNIGHT. WAVES OF 6 TO 10 FEET WILL DECREASE TO 4 TO
  6 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF AT LEAST 34 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ142>146-100100-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-130110T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
401 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL DECREASE
  TO 10 KNOTS OR LESS. WAVES OF 3 TO 5 FEET WILL DECREASE TO 1 TO
  3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 3:53 AM EST, 28 minutes earlier.

Area forecast discussion, Jan 9, 3:53 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
353 AM EST WED JAN 9 2013

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST ACROSS THE AREA TODAY. A RIDGE WILL MOVE
EAST INTO THE AREA BY THURSDAY MORNING. MEANWHILE...HIGH PRESSURE
WILL DEVELOP OVER THE OHIO VALLEY AND MOVE EAST TO THE EASTERN
SEABOARD BY FRIDAY MORNING. A WARM FRONT WILL LIFT NORTHEAST INTO
THE AREA FRIDAY MORNING. A COLD FRONT WILL PUSH EAST TOWARD THE
REGION SATURDAY NIGHT WHILE LOW PRESSURE RIDES NORTHEAST ALONG THE
FRONT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT IS STILL SCHEDULED TO MAKE ITS ARRIVAL HERE IN THE
FORECAST AREA LATER TODAY. GUIDANCE SUGGESTS THERE IS A BIT OF A
SURGE IN MOISTURE OVER THE EASTERN HALF OF THE FORECAST AREA THIS
AFTERNOON. HENCE...THERE IS ALSO ENOUGH UPPER LEVEL SUPPORT AND
UPWARD VERTICAL MOTION TO SUPPORT A FEW SHOWERS IN THE EASTERN OF
THE FORECAST AREA. SEE NO REASON TO BACK OFF ON THE PRECIPITATION
CHANCES FOR NOW BUT WILL KEEP IT MINIMAL WITH SLIGHT CHANCE.

WARM AIR ADVECTION AHEAD OF THE COLD FRONT WILL CONTINUE THIS
MORNING IN THE EAST TO ALLOW TEMPERATURES TO CLIMB INTO THE MIDDLE
40S. GUIDANCE INITIALLY THOUGHT THE ERIE...AKRON CANTON...AND
YOUNGSTOWN WOULD PEAK OUT AROUND 50 DEGREES. I DECIDED TO SHADE
THOSE MAX NUMBERS BACK A FEW DEGREES DUE TO THE ADVANCING CLOUD
COVER AND FRONTAL PASSAGE. THE TWO WOULD LIMIT TIMING OF DAY TIME
HEATING.

GRADIENT INCREASES ACROSS THE AREA AHEAD OF AND BEHIND THE COLD
FRONT. THIS SHOULD GIVE THE AREA MODEST WINDS OF 15 TO 25 MPH DURING
THE DAY. AS MIXING OCCURS BEHIND THE COLD FRONT...WINDS COULD WIND
UP BEING A BIT HIGHER ALONG THE LAKE SHORE TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FAIR WEATHER QUICKLY RETURNS TONIGHT AS A RIDGE BUILDS QUICKLY INTO
THE FORECAST AREA. HIGH PRESSURE AT THE SURFACE BUILDS OVER THE OHIO
AND BECOMES THE DOMINATING WEATHER FEATURE ALONG THE EASTERN
SEABOARD INTO THE FORECAST AREA THROUGH THURSDAY MORNING.

A WARM FRONT WILL LIFT NORTHEAST INTO THE FORECAST AREA THURSDAY
NIGHT BRINGING WITH IT SOME DESCENT MOISTURE. THE CONCERN NOW IS
WITH GRADUAL SNOW MELT OVER THE AREA AND THEN RAINFALL ON TOP OF THE
SATURATED GROUND. SOME RIVERS AND CREEKS WILL LIKELY SEE SOME RISES
DUE TO THE RAINFALL EXPECTED THURSDAY NIGHT. THE HIGHEST
PRECIPITATION AMOUNTS APPEAR THEY WILL BE OVER THE WESTERN PORTIONS
OF THE FORECAST AREA THURSDAY NIGHT AS THE BEST MOISTURE AND UPPER
LEVEL DYNAMICS WILL OCCUR OVER THIS REGION. LOW LEVEL JET RACES
NORTHEAST INTO WESTERN OHIO AND SOUTHERN ONTARIO BY THURSDAY NIGHT
AS WELL. THIS SHOULD CAUSE WINDS TO INCREASE ACROSS THE FORECAST
AREA OUT OF THE SOUTH TO SOUTHWEST.

AS WARM AIR ADVECTION TAKES PLACE BEHIND THE WARM FRONT THURSDAY
NIGHT...WE SHOULD SEE EARLY MINIMUM TEMPERATURES OCCURRING SHORTLY
AFTER SUNSET AND THEN RISING THROUGH THE NIGHT INTO FRIDAY. I HAD TO
BACK OFF ON MAX TEMPERATURES GUIDANCE WAS GIVING ME BECAUSE OF THE
THREAT FOR SOME LINGERING RAIN ACTIVITY AND CLOUD COVER.

MODELS ARE IN SOMEWHAT OF AN AGREEMENT THAT THE PRECIPITATION WILL
END DURING THE AFTERNOON ON FRIDAY FROM WEST TO EAST.  I HAVE A GUT
FEELING THIS WILL HAPPEN MUCH FASTER THAN THE MODELS SUGGEST AS DRY
SLOT SURGES NORTHEAST INTO THE AREA. THERE COULD VERY WELL BE A
SHARP CUT OFF.  BUT WILL ERR ON THE SIDE OF CAUTION AND KEEP AT
LEAST A CHANCE GOING ALL DAY FRIDAY.

SATURDAY IS SHAPING UP TO BE A REAL WINNER AND AN IDEAL JANUARY
THAW. BIG QUESTION IS HOW WARM WILL IT GET. GUIDANCE IS HOLDING OFF
A LITTLE LONGER WITH THE PRECIPITATION THREAT FOR SATURDAY AND IF IT
HOLDS TRUE...WE MAY ESCAPE THE DAY WITH DRY WARM CONDITIONS. I THINK
WE MAY BE FLIRTING WITH THE 60 DEGREE MARK IN SOME LOCATIONS IF NOT
ALL LOCATIONS IF THE WARM SURGE REALLY PUSHES NORTHEAST AND WE GET
SOME BREAKS OF SUNSHINE. STRONG WARM AIR ADVECTION WILL HELP TO
BRING THAT WARMER AIR INTO THE AREA AND COULD HELP PUSH THE
THERMOMETER ABOVE FORECAST VALUES.

MOISTURE SURGE AHEAD OF THE NEXT COLD FRONT WILL PUSH INTO THE
FORECAST AREA SATURDAY NIGHT. MODELS SUGGEST WAVE OF LOW PRESSURE
WILL PUSH NORTHEAST ALONG THE COLD FRONT INTO THE REGION. THIS
FEATURE WILL SURELY BRING ANOTHER ROUND OF RAIN TO THE FORECAST AREA
SATURDAY NIGHT. THE SCARY PART IS THIS FEATURE COULD PRODUCE ENOUGH
RAINFALL TO CAUSE FLOODING TO DEVELOP. WE WILL BE WATCHING THIS
CLOSELY.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
A COLD FRONT WILL CROSS THE AREA ON SUNDAY AND TEMPERATURES WILL
START TO COOL BACK TOWARD NORMAL. THERE IS A GOOD CHANCE OF RAIN
INCLUDING A WAVE ON THE FRONT WHICH MAKES THE TIMING OF THE FRONT
TRICKY. THE FRONTAL WAVE ON THE GFS LOOKS TOO STRONG BUT THE ECMWF
LOOKS A LITTLE FAST WITH THE FRONT. TEMPERATURES OF COURSE ARE
DEPENDENT ON THE TIMING OF THE FRONT...SINCE WE WILL LOSE 10
DEGREES OR SO IMMEDIATELY BEHIND THE FRONT. WILL STICK CLOSE TO
THE PREVIOUS FORECAST WITH THE FRONT IN NORTHWEST OHIO IN THE
MORNING...MOVING EAST DURING THE DAY. TEMPERATURES ACROSS NE OH/NW
PA WILL PROBABLY DROP OFF DURING THE DAY.

THE FRONTAL BOUNDARY WILL BE NEAR BY ON MONDAY AND TUESDAY...BUT
PROBABLY TO OUR SOUTH...AT LEAST FOR A WHILE. THERE WILL BE
ADDITIONAL WAVES OF LOW PRESSURE RIPPLING ALONG THE FRONTAL
BOUNDARY. WILL NOT VARY MUCH FROM THE PREVIOUS FORECAST BUT WILL
KEEP AT LEAST A CHANCE OF PRECIPITATION MONDAY AND TUESDAY.
CERTAINLY NOT GOING TO SPECULATE ON THE TYPE OF PRECIPITATION THAT
COULD OCCUR...AND JUST ABOUT ANY FORM IS POSSIBLE AS THE COLDER AIR
TENDS TO BE SHALLOW IN THESE SYSTEMS. WILL JUST TALK ABOUT A CHANCE
OF RAIN AND SNOW SHOWERS FOR SIMPLICITY FOR NOW.

ULTIMATELY WE MAY FIND THE AREA IN A LONG DURATION PRECIPITATION
THREAT NEXT WEEK WITH PLENTY OF POSSIBILITIES AND IMPLICATIONS.
&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
MIDDLE AND HIGH LEVEL CLOUD COVER WILL CONTINUE TO INCREASE
THROUGH THE REMAINDER OF THE NIGHT. WE WILL THEN WAIT FOR A
DISTURBANCE OVER CANADA TO DRAG A COLD FRONT ACROSS THE REGION
THROUGH THE AFTERNOON. SOUTHWESTERLY WINDS AHEAD OF THE FRONT WILL
BE GUSTY AND COULD REACH 25 TO 30 KNOTS CLOSER TO THE LAKESHORE.
THERE MAY BE A 3 TO 5 HOUR WINDOW OF LOW END VFR CEILINGS THAT
MOVE ACROSS WITH THE FRONT. WE CANT COMPLETELY RULE OUT A BRIEF
SHOWER OR SPRINKLE BUT CHANCES APPEAR TOO LOW TO MENTION.

OUTLOOK...NON-VFR THUR EVENING AND PROBABLY MOST OF FRIDAY. NON
VFR DEVELOPS AGAIN LATE SATURDAY INTO SUNDAY.

&&

.MARINE...
DECIDED TO UPGRADE THE GALE WATCH TO A GALE WARNING FOR THE EAST
HALF OF LAKE ERIE. THE WEAK COLD FRONT WILL SWEEP ACROSS THE LAKE
TODAY. THE AIR MASS IS WARM AND IT MAY BE DIFFICULT FOR THE
STRONGEST WINDS TO MIX DOWN THROUGH THE MARINE LAYER BUT THERE
CLOUD BE ENOUGH MIXING WITH THE FRONTAL PASSAGE AND WEAK COLD
ADVECTION BEHIND THE FRONT. PROBABLY A MARGINAL SITUATION BUT THERE
COULD BE A FEW HOURS OF GALE FORCE WINDS ON THE EAST HALF OF THE
LAKE THIS AFTERNOON. A SMALL CRAFT ADVISORY WILL BE POSTED ON THE
WEST HALF OF THE LAKE.

WINDS WILL DIMINISH QUICKLY TONIGHT AND SHIFT TO THE SOUTHEAST ON
THURSDAY AND FROM THE SOUTH BY FRIDAY. THE AIR MASS WILL REMAIN WARM
AND STABLE AND WINDS SHOULD REMAIN LIGHT TO MODERATE INTO THE
WEEKEND. A WIND SHIFT IS EXPECTED ON SUNDAY WITH THE NEXT COLD FRONT
BUT THE TIMING AND STRENGTH OF THE SURFACE LOW AND THE COLD FRONT IS
UNCERTAIN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING
     FOR LEZ061-147>149-167>169.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...MULLEN
MARINE...KOSARIK
Hazardous weather outlook, Jan 9, 4:04 AM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
404 AM EST WED JAN 9 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-100915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
404 AM EST WED JAN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE THREAT OF FLOODING COULD INCREASE INTO EARLY NEXT WEEK DUE TO
THE SNOW MELT AND THREAT OF ADDITIONAL RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-100915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
404 AM EST WED JAN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-100915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
404 AM EST WED JAN 9 2013

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 4:21 AM ESTGale WarningCLE17 hr

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.